# SDR 20010111SG024

- Difficulty date: September 28, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Battery Charger
- Component part number: 10617844
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, TRANSIT FOUND LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED OVERWING BATTERY PACK.  OPS TEST NORMAL IAW MM 33-50-22.  (M)
